Previous |  Up |  Next

Article

Keywords:
Pettis integral; McShane integral; ${\mathrm PoU}$ integral; Volterra derivative
Summary:
A weak form of the Henstock Lemma for the ${\mathrm PoU}$-integrable functions is given. This allows to prove the existence of a scalar Volterra derivative for the ${\mathrm PoU}$-integral. Also the ${\mathrm PoU}$-integrable functions are characterized by means of Pettis integrability and a condition involving finite pseudopartitions.
References:
[1] J. Diestel, J. J. Uhl Jr.: Vector Measures. Mathematical Surveys, N.15, Amer. Math. Soc., 1977. MR 0453964
[2] N. Dinculeanu: Vector Integration and Stochastic Integration in Banach Space. John Wiley & Sons, 1999. MR 1782432
[3] L. Di Piazza, V. Marraffa: The McShane, ${\mathrm PU}$ and Henstock integrals of Banach valued functions. Czechoslovak Math. J. 52 (2002), 609–633. DOI 10.1023/A:1021736031567 | MR 1923266
[4] L. Di Piazza, V. Marraffa: An equivalent definition of the vector-valued McShane integral by means of partitions of the unity. Studia Math. 151 (2002), 175–185. DOI 10.4064/sm151-2-5 | MR 1917952
[5] N. Dunford, B. J. Pettis: Linear operations on summable functions. Trans. Amer. Math. Soc. 47 (1940), 323–392. DOI 10.1090/S0002-9947-1940-0002020-4 | MR 0002020
[6] D. Fremlin: The generalized McShane integral. Illinois J. Math. 39 (1995), 39–67. MR 1299648 | Zbl 0810.28006
[7] R. A. Gordon: The McShane integral of Banach-valued functions. Illinois J. Math. 34 (1990), 557–567. MR 1053562 | Zbl 0685.28003
[8] J. Jarník, J. Kurzweil: A non absolutely convergent integral which admits transformation and can be used for integration on manifolds. Czechoslovak Math. J. 35 (1985), 116–139. MR 0779340
[9] J. Jarník, J. Kurzweil: A new and more powerful concept of the ${\mathrm PU}$-integral. Czechoslovak Math. J. 38 (1988), 8–48. MR 0925939
[10] B. J. Pettis: Differentiation in Banach space. Duke Math. J. 5 (1939), 254–269. DOI 10.1215/S0012-7094-39-00523-5 | MR 1546122
[11] W. F. Pfeffer: A Volterra type derivative of the Lebesgue integral. Proc. Amer. Math. Soc. 117 (1993), 411–416. DOI 10.1090/S0002-9939-1993-1135079-1 | MR 1135079 | Zbl 0789.28005
[12] R. S. Phillips: Integration in a convex linear topological space. Trans. Amer. Math. Soc. 47 (1940), 114–145. DOI 10.1090/S0002-9947-1940-0002707-3 | MR 0002707 | Zbl 0022.31902
[13] B. S. Thomson: Differentiation. Handbook of Measure Theory, vol. I, E. Pap (ed.), Elsevier, North-Holland, 2002. MR 1954615 | Zbl 1028.28001
Partner of
EuDML logo